DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9981

Title: LOCAL STABILITY PROPERTIES OF A FEEDBACK-SYSTEM - DETERMINISTIC AND RANDOM
Authors: JOSHI, MC
GOVINDAN, TE
Keywords: linear random equations
operators
Issue Date: 1990
Publisher: MARCEL DEKKER INC
Citation: STOCHASTIC ANALYSIS AND APPLICATIONS, 8(4), 397-430
Abstract: In this paper we study the local stability of deterministic as well as random feed-back systems by using the theory of Hammerstein operator equations. Also, we present an application to nonlinear random differential equation.
URI: http://dx.doi.org/10.1080/07362999008809216
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9981
http://hdl.handle.net/10054/9981
ISSN: 0736-2994
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback